# SDR ANCF2011122200100

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N634MX
- Make and model: Airbus A319-112
- Aircraft serial: 1634
- Aircraft time: 31,867 hours, 13,439 cycles
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT EMERGENCY EXIT WINDOW APPEARED OPEN.  IN ACCORDANCE WITH MEL 52-70-01-29 CAT B.  MAINTENANCE PROCEDURE WAS ACCOMPLISHED DURING CHECK FOUND COVER SUPPORT IN BAD CONDITION.  IN ACCORDANCE WITH AMM TASK 52-70-00-040-003A VISUAL CHECK OF THE EMERGENCY EXIT CORRECTLY CLOSE WAS ACCOMPLISHED.  IAW AMM 52-70-00-040-010 VISUAL CHECK OF ARMED SLIDE POSITION WAS ACCOMPLISHED.  LATCH AT COVER FLAP OF LEFT EMERGENCY EXIT WINDOW SIGNAL WAS ADJUSTED, IN ACCORDANCE WITH AMM 52-71-00-710 001A OPERATIONAL TEST OF DOOR WARNING SYSTEM SATISFACTORY.
